Works matching DE "MULTILINEAR algebra"
Results: 466
Learning with tensors: a framework based on convex optimization and spectral regularization.
- Published in:
- Machine Learning, 2014, v. 94, n. 3, p. 303, doi. 10.1007/s10994-013-5366-3
- By:
- Publication type:
- Article
Symmetric Coalitional Binomial Semivalues.
- Published in:
- Group Decision & Negotiation, 2012, v. 21, n. 5, p. 637, doi. 10.1007/s10726-011-9239-5
- By:
- Publication type:
- Article
CP decomposition for tensors via alternating least squares with QR decomposition.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 6, p. 1, doi. 10.1002/nla.2511
- By:
- Publication type:
- Article
A continuation method for computing the multilinear PageRank.
- Published in:
- Numerical Linear Algebra with Applications, 2022, v. 29, n. 4, p. 1, doi. 10.1002/nla.2432
- By:
- Publication type:
- Article
Convergence of the fixed‐point iteration for multilinear PageRank.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 5, p. 1, doi. 10.1002/nla.2379
- By:
- Publication type:
- Article
A Riemannian trust‐region method for low‐rank tensor completion.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 6, p. N.PAG, doi. 10.1002/nla.2175
- By:
- Publication type:
- Article
The uniqueness of multilinear PageRank vectors.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 6, p. n/a, doi. 10.1002/nla.2107
- By:
- Publication type:
- Article
Spline approximation, Kronecker products and multilinear forms.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 3, p. 535, doi. 10.1002/nla.2038
- By:
- Publication type:
- Article
A preconditioned tensor splitting iteration method and associated global correction technique for solving multilinear systems.
- Published in:
- Calcolo, 2023, v. 60, n. 1, p. 1, doi. 10.1007/s10092-022-00499-w
- By:
- Publication type:
- Article
New Properties of the Lie Algebra Variety NA.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 4, p. 558, doi. 10.1007/s10958-014-1734-1
- By:
- Publication type:
- Article
Subexponential Estimations in the Shirshov Height Theorem.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 3, p. 378, doi. 10.1007/s10958-013-1464-9
- By:
- Publication type:
- Article
Standard basis in the T-ideal formed by polynomial identities of triangular matrices.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 908, doi. 10.1007/s10958-011-0518-0
- By:
- Publication type:
- Article
Skew-Symmetric Identities of Finitely Generated Alternative Algebras.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 3, p. 257, doi. 10.1007/s10469-024-09740-7
- By:
- Publication type:
- Article
ANALYSIS OF DYNAMICS OF FUSION SOLITONS OF THE GENERALIZED (3+1)-KADOMTSEV--PETVIASHVILI EQUATION.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 2, p. 505, doi. 10.22103/jmmr.2024.22632.1547
- By:
- Publication type:
- Article
MULTILINEAR EXPECTED UTILITY.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 4, p. 502, doi. 10.1287/moor.5.4.502
- By:
- Publication type:
- Article
AN ANALYSIS OF A MULTI-LINE RE-ORDER SYSTEM USING A CAN-ORDER POLICY.
- Published in:
- Management Science, 1973, v. 19, n. 7, p. 800, doi. 10.1287/mnsc.19.7.800
- By:
- Publication type:
- Article
MULTILINEAR EXTENSIONS OF GAMES.
- Published in:
- Management Science, 1972, v. 18, n. 5, p. P-64, doi. 10.1287/mnsc.18.5.64
- By:
- Publication type:
- Article
SHARP OLSEN'S INEQUALITY FOR MULTILINEAR RIESZ POTENTIALS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 433
- By:
- Publication type:
- Article
Asymptotic behavior of the Kirchhoff index for square lattice with boundary conditions.
- Published in:
- 2025
- By:
- Publication type:
- Correction Notice
Generalized higher commutators generated by the multilinear fractional integrals and Lipschitz functions.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 5, p. 851, doi. 10.3906/mat-1209-48
- By:
- Publication type:
- Article
Generalized derivations of prime rings on multilinear polynomials with annihilator conditions.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 2, p. 231, doi. 10.3906/mat-1106-46
- By:
- Publication type:
- Article
Generalized catalan numbers, sequences and polynomials.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 4, p. 441, doi. 10.3906/mat-0811-25
- Publication type:
- Article
The Main Construction and Outline of the Proof.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 213, p. 24
- By:
- Publication type:
- Article
A unified presentation of some families of multivariable polynomials.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 4, p. 267, doi. 10.1080/10652460500444928
- By:
- Publication type:
- Article
On a multivariable extension of the Lagrange–Hermite polynomials.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 4, p. 239, doi. 10.1080/10652460500432006
- By:
- Publication type:
- Article
Representing integers by multilinear polynomials.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 4, p. N.PAG, doi. 10.1007/s40993-020-00218-w
- By:
- Publication type:
- Article
Multidimensional Arrays, Indices and Kronecker Products.
- Published in:
- Econometrics (2225-1146), 2021, v. 9, n. 2, p. 18, doi. 10.3390/econometrics9020018
- By:
- Publication type:
- Article
Geometry of multilinear forms on l<sub>1</sub>.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2021, v. 25, n. 1, p. 57, doi. 10.12697/ACUTM.2021.25.04
- By:
- Publication type:
- Article
Regularity for commutators of the local multilinear fractional maximal operators.
- Published in:
- Advances in Nonlinear Analysis, 2021, v. 10, n. 1, p. 849, doi. 10.1515/anona-2020-0162
- By:
- Publication type:
- Article
The Multilinear Engine--A Table-Driven, Least Squares Program for Solving Multilinear Problems,...
- Published in:
- Journal of Computational & Graphical Statistics, 1999, v. 8, n. 4, p. 854, doi. 10.2307/1390831
- By:
- Publication type:
- Article
Multilinear Singular Integrals and Commutators on Herz Space with Variable Exponent.
- Published in:
- ISRN Mathematical Analysis, 2014, p. 1, doi. 10.1155/2014/626327
- By:
- Publication type:
- Article
A literature survey of low-rank tensor approximation techniques.
- Published in:
- GAMM Mitteilungen, 2013, v. 36, n. 1, p. 53, doi. 10.1002/gamm.201310004
- By:
- Publication type:
- Article
TRIPLET INVARIANCE AND PARALLEL SUMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 104, n. 1, p. 118, doi. 10.1017/S0004972720001550
- By:
- Publication type:
- Article
ANNIHILATORS OF POWER VALUES OF GENERALIZED DERIVATIONS ON MULTILINEAR POLYNOMIALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 2, p. 217, doi. 10.1017/S0004972709000203
- By:
- Publication type:
- Article
Ranking Tensor Subspaces in Weighted Multilinear Principal Component Analysis.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2017, v. 31, n. 7, p. -1, doi. 10.1142/S021800141751003X
- By:
- Publication type:
- Article
ASPECTS OF EXCHANGEABILITY IN THE SHAPLEY VALUE.
- Published in:
- International Game Theory Review, 2013, v. 15, n. 4, p. -1, doi. 10.1142/S0219198913400288
- By:
- Publication type:
- Article
Quantitative inverse theorem for Gowers uniformity norms $\mathsf {U}^5$ and $\mathsf {U}^6$ in $\mathbb {F}_2^n$.
- Published in:
- Canadian Journal of Mathematics, 2024, v. 76, n. 4, p. 1289, doi. 10.4153/S0008414X23000391
- By:
- Publication type:
- Article
Norm Attaining Multilinear Forms on L<sub>1</sub>(μ).
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/328481
- By:
- Publication type:
- Article
From Event to Node: How Nodal Structures Impact on Teaching and Research in the Humanities and Social Sciences.
- Published in:
- European Review, 2016, v. 24, n. 2, p. 277, doi. 10.1017/S1062798715000629
- By:
- Publication type:
- Article
Frataxin Deficit Leads to Reduced Dynamics of Growth Cones in Dorsal Root Ganglia Neurons of Friedreich's Ataxia YG8sR Model: A Multilinear Algebra Approach.
- Published in:
- Frontiers in Molecular Neuroscience, 2022, v. 15, p. 1, doi. 10.3389/fnmol.2022.912780
- By:
- Publication type:
- Article
Multi-Linearity Self-Testing with Relative Error.
- Published in:
- Theory of Computing Systems, 2005, v. 38, n. 5, p. 573, doi. 10.1007/s00224-004-1125-y
- By:
- Publication type:
- Article
Inclusion theorems for Cohen strongly summing multilinear operators.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 1, p. 1, doi. 10.36045/bbms/1235574187
- By:
- Publication type:
- Article
Near Riesz and Besselian Hilbert–Schmidt operator sequences.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2022, v. 20, n. 4, p. 1, doi. 10.1142/S0219691322500060
- By:
- Publication type:
- Article
Distributed lossy compression for hyperspectral images based on multilevel coset codes.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2017, v. 15, n. 2, p. -1, doi. 10.1142/S0219691317500126
- By:
- Publication type:
- Article
The Quantum Group of a Preregular Multilinear Form.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 4, p. 455, doi. 10.1007/s11005-012-0603-4
- By:
- Publication type:
- Article
Computing the generalized eigenvalues of weakly symmetric tensors.
- Published in:
- Computational Optimization & Applications, 2017, v. 66, n. 2, p. 285, doi. 10.1007/s10589-016-9865-6
- By:
- Publication type:
- Article
Maximal multilinear Calderón-Zygmund operators with non-doubling measures.
- Published in:
- Acta Mathematica Hungarica, 2009, v. 124, n. 3, p. 263, doi. 10.1007/s10474-009-8183-1
- By:
- Publication type:
- Article
A Note on the Boundedness of Iterated Commutators of Multilinear Operators.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 1/2, p. 59, doi. 10.1134/S0001434622070057
- By:
- Publication type:
- Article
On a Multilinear Functional Equation.
- Published in:
- Mathematical Notes, 2020, v. 107, n. 1/2, p. 80, doi. 10.1134/S0001434620010083
- By:
- Publication type:
- Article
Asymptotics of the Codimensions c<sub>n</sub> in the Algebra F<sup>(7)</sup>.
- Published in:
- Mathematical Notes, 2018, v. 104, n. 1/2, p. 22, doi. 10.1134/S0001434618070039
- By:
- Publication type:
- Article